Journal article icon

Journal article

Regularity of solutions to regular shock reflection for potential flow

Abstract:

The shock reflection problem is one of the most important problems in mathematical fluid dynamics, since this problem not only arises in many important physical situations but also is fundamental for the mathematical theory of multidimensional conservation laws that is still largely incomplete. However, most of the fundamental issues for shock reflection have not been understood, including the regularity and transition of different patterns of shock reflection configurations. Therefore, it is...

Expand abstract

Actions


Access Document


Publisher copy:
10.1007/s00222-008-0156-4

Authors


Journal:
Inventiones Mathematicae
Volume:
175
Issue:
3
Pages:
505-543
Publication date:
2009-03-05
DOI:
EISSN:
1432-1297
ISSN:
0020-9910
URN:
uuid:fa4108c6-33dd-4859-afdb-a62bf7d12e0a
Source identifiers:
203478
Local pid:
pubs:203478
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP